Open Access
1997/1998 Hake-Alexandroff-Looman Type Theorems
Vasile Ene
Author Affiliations +
Real Anal. Exchange 23(2): 491-524 (1997/1998).


In this paper we shall study three kinds of descriptive type integrals, that all generalize the wide Denjoy integral. In fact the classes of primitives for these integrals, restricted to the continuous functions, are \(ACG\). We shall also study five kinds of Perron type integrals, that are all in a close relationship with the descriptive type integrals. In the last three sections we show some relationships between the descriptive type integrals and the Perron type integrals.


Download Citation

Vasile Ene. "Hake-Alexandroff-Looman Type Theorems." Real Anal. Exchange 23 (2) 491 - 524, 1997/1998.


Published: 1997/1998
First available in Project Euclid: 14 May 2012

zbMATH: 0942.26017
MathSciNet: MR1639960

Primary: 26A39 , 26A45 , 26A46

Keywords: {\(ACG\)} , {\(VBG\)} , {Foran's condition \((M)\)} , {Lusin's condition \((N)\)} , {nonabsolutely convergent integrals}

Rights: Copyright © 1999 Michigan State University Press

Vol.23 • No. 2 • 1997/1998
Back to Top